# SDR DALA2021040101928

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CORROSION FLOOR BEAM Y254 LOC AT LEVEL FR68 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-72-11. (1769781)
